Paper “Some subgroup embeddings in finite groups: A mini-review” published in J. Adv. Res.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups: A mini-review

J. Adv. Res., 6(3) (2015), 359–362

http://dx.doi.org/10.1016/j.jare.2014.04.004

Abstract

In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

Keywords and phrases: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup

Paper “Some subgroup embeddings in finite groups” accepted for publication in J. Adv. Res.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups

J. Adv. Res., in press

http://dx.doi.org/10.1016/j.jare.2014.04.004

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract: In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

2010 Mathematics subject classification:

20D05, 20D10, 20F16

Keywords: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup.